# SDR USAA2010022590445

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500D, WL 182.5.  REPAIRED FUSELAGE FRAME AT BS 500D, WL 182.5 IAW B737 SRM 53-00-07 REPAIR 13.
